# SDR AALA202312180918

- Difficulty date: November 29, 2023
- Submitted: December 18, 2023
- Operation: Air carrier
- Aircraft: N359PX
- Make and model: Boeing 737823
- Aircraft serial: 31280
- Aircraft time: 16,765 hours, 7,257 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT SERVICE FLOOR STRUCTURE FLOOR BEAM UPPER CHORD AT STA 947 AND RBL 5. REPAIRED FLOOR BEAM UPPER CHORD PER SRM 53-00-51-2R-1.
